| Model Number |
IPN915184 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use on a patient, the clip does not close.The issue was resolved by using another clip.At the time of this report, the customer has not returned our requests for additional information.The complaint file will be updated if further information is received.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description